Volume 1, Issue 3 (Autumn 1997)                   1997, 1(3): 7-17 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Mahyar A. Poisoning in children. Journal of Inflammatory Diseases. 1997; 1 (3) :7-17
URL: http://journal.qums.ac.ir/article-1-596-en.html
Abstract:   (12525 Views)
This article has no abstract.
Full-Text [PDF 1666 kb]   (2269 Downloads)    
Type of Study: Research | Subject: Pediatrics

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Journal of Inflammatory Diseases

Designed & Developed by : Yektaweb